# SDR EATA066008

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N581Z
- Make and model: Bell 206B-3
- Aircraft serial: 3462
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Part number: A7151
- Condition: Cracked
- Location: Flir Lamp
- Part time: 158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT IS PART OF EAC HELICOPTERS, INC. STC NR SH00786CH FOR THE FLIR ULTRA MEDIA RS CAMERA SYSTEM.  LIGHT IS MOUNTED ON THE FORWARD CROSSTUBE.  BRACKET THAT ATTACHES THE LIGHT TO THE CROSSTUBE CLAMP FOUND CRACKED.   REPLACED LIGHT ASSEMBLY.
